Medical Advisory Information
All medicines – pharmaceutical, homeopathic or herbal – whether prescribed or purchased from a chemist or health food store, havethe potential to cause side effects. Medicines (and alcohol) are absorbed directly into the blood stream from the stomach. As LED programmes are low in calories, so the effect of some medicines may be made stronger. The likelihood of side effects occurring is also increased. This is why itis essential for the Consultant to establish whether the client is taking any medication and also why it is necessary to inform your family doctor (GP). Please refer to the Allergies and Intolerances form or speak to your consultant about any food intolerance or allergy concerns.
Sometimes, a client may display symptoms on undertaking a Cambridge Weight Plan Step that may be a side effect of weight loss. These side effects are most common when following a LED but may also occur on the higher steps. It is important to bear in mind that some symptoms may be unrelated to following our programme and could indicate an underlying medical condition. If symptoms persist or they are severe, please see your GP, medical specialist/team and notify a medical advisor at head office.